Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On bounded matrices and kinematic similarity


Author: C. E. Langenhop
Journal: Trans. Amer. Math. Soc. 97 (1960), 317-326
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0114980-4
MathSciNet review: 0114980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0114980-4
Article copyright: © Copyright 1960 American Mathematical Society